Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


are there any negative interaction between hiv meds and melatonin?
Oct 30, 2003

i am on a regimen of trivizir since apr/02 and viramune jul/03.. ever since i started taking viramune i cant sleep well.. i was wondering if i could take melatonin once in while to catch up on my sleep.. are there any known interactions?

Response from Mr. Vergel

Be acreful, your lack of sleep could be the Ziagen in the Trizivir also. Melatonin-HAART interactions have not been looked at, so we do not know. Talk to your doctor about Ambien or Sonata also, they are sleep aids. And do not drink caffeine after 4 pm. Do not take Kava Kava, another supplement that may help with sleep , since it was found to cause liver toxicity.

Nelson



Previous
recently diagnosed with Aids
Next
desperate need of suppliment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement